Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lots of vaginal discharge and rash

Premium Questions

doctor1 MD

Vaginal itch, lots of discharge and a rash all around ? ...

doctor1 MD

on and it said that i should put on a pad cause of leaking. I didn't think it was gonna leak a lot but when ...

doctor1 MD

Is it normal to have a lot of visible creamy white discharge when you have a bowel movement ...

doctor1 MD

now a days I am getting a lot of white discharge. Please guide me ...

doctor1 MD

Is it normal for most woman to have vaginal discharge during the month. Not a lot a small amount each day. ...

Public Forum Discussions

doctor1 MD

Hi I am experiencing rash on my vagina. Also I have a lot of white discharge coming out which does not smell. It s irritating and I really don t no what to do. From the doctor I was prescribed with a cream ...

doctor1 MD

) and it didn t seem to be working. I guess it was because a lot came out since I didn t take it at night. So I ..., there s no itching inside, it s just on the outside and it looks like there s a rash, will this go away normally ...

doctor1 MD

This morning when I changed my 9 month old baby girl, I noticed that she had a thick, white, vaginal discharge in her diaper. There was a lot of it but there was not rash or signs of irritation ...

doctor1 MD

Hi, for the past few days, I ve been having a yellowish discharge that smells like vinegar, and there s been a lot of itching down there, what can it be? ...

doctor1 MD

developed an itchy rash along my bikini line. It has since become all over my pubic area and is now sore ... this be and could it cause my baby to have to be delivered early? I have also noticed an increase in vaginal ...

doctor1 MD

for the past 2 days now. Prior to this I had rashes and itching and now although it doesnt itch much and the rashes are also not there, but the constant flow of this clear sticky fluid still persists. Can u plz ...

doctor1 MD

I have a vaginal discharge that s dry doesn t stretch and it s white to clear in color with slight odor and it s also very clumpy I don t have an itch or rash I ve been tested for STDs came back ...

doctor1 MD

, burning or rash but it has a bit of a musky odo and it is white in color. Do you know what this is? ...

doctor1 MD

have had a rash on my chest that comes and goes. Thank you! ...

doctor1 MD

I have no fever. No pain. No itching. I had a heat rash in the crease under my abdomin and at the crease at the top of one leg. I do have a yellow vaginal discharge. I went to a nurse practitioner ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to HealthcareMagic forum. This indicates a genito urinary tract infection.To know the type pf infection,we need a more detailed history and local examination.After correct diagnosis,need to be treated with appropriate antibiotics.Your doctor will guide you in this. You may be asked for investigations like examination of urine and vaginal discharge. Hope this answer will help.

doctor1 MD

It means that you are suffering from leucorrhea.It may be due to bacterial or fungal infection.Have some antibiotic with antifungal.maintain proper hygiene.You can also apply ointment contains antifungal with antibiotic for early recovery. Don't worry with treatment it will subside. Dont hesitate.Better you consult a physician for evaluation and management. Regards

doctor1 MD

it is vaginal discharge may be normal.